Top 10 Diphenhydramine HCl Tablets – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

Antihistamine Tablets for Symptoms Due to Hay Fever and Upper Respiratory Allergies, Amazon Basic Care Allergy Relief Diphenhydramine HCl 25 mg, 400 Count

#ad
Amazon Basic Care #ad - Antihistamine: each 25 mg pill packs a powerful dose of allergy-fighting medicine. Multi-symptom relief: one dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes; also temporarily relieves runny nose and sneezing due to the common cold.

Mini-tabs are easy to swallow; these small tablets offer big relief. Nighttime allergy relief: Amazon Basic Care Complete Allergy Medicine calms your sneezing so you can rest. Active ingredient: amazon basic care allergy Relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.94 Inches
Length1.87 Inches
Weight0.01 Pounds
Width1.87 Inches

2. GENCARE GENERIC HEALTHCARE

#ad

Allergy Relief Medicine | Antihistamine Diphenhydramine HCl 25mg 1000 Tablets Per Bottle Value Pack | Relieve for Itchy Eyes, Sneezing, Runny Nose | Seasonal or Indoor & Outdoor Allergies, GenCare

#ad
GENCARE GENERIC HEALTHCARE #ad - The antihistamine response may naturally cause drowsiness in both adults and kids, so it is often taken in the evening or before bed to help you fall asleep faster and stay asleep. More restful sleep - allergy symptoms can make your whole day miserable, but they can also affect your sleep.

Easy to swallow tablet. Better breathing - diphenhydramine hcl helps reduce and relieve congestion of your nose, sinus and throat to help you breathe better and deeper. Itchy eye relief - experience fast relief from itchy, red or watery eyes typically caused by pet dander, puffy, dust and hay fever. The antihistamine effects of this over the counter medication can help reduce the symptoms of the common cold like a runny nose, coughing or sneezing. 100% satisfaction guarantee - we know you and your family will love the ultimate convenience of our 1000 count bulk savings bottle.

That's why we back up each tamper proof bottle with our 100% Satisfaction Guarantee. Our 1000 count bottle is the perfect size for families or people who suffer from chronic indoor and outdoor allergies. Itchy eyes can negatively affect your vision, hair, pollen, focus and even work performance. Bulk savings bottle - stop worrying about constant refills or late night allergy attacks with no pills on hand. You don't have to suffer through allergy symptoms another day longer. Join thousands of allergy symptom free customers.
BrandGENCARE GENERIC HEALTHCARE #ad
ManufacturerGENCARE GENERIC HEALTHCARE #ad
Part Number149
ModelCSAVBLK;ASD;LF

3. Amazon Basic Care

#ad

Antihistamine Tablets for Symptoms Due to Hay Fever and Upper Respiratory Allergies, Amazon Basic Care Allergy Relief Diphenhydramine HCl 25 mg, 100 Count

#ad
Amazon Basic Care #ad - Multi-symptom relief: one dose provides temporary allergy relief of runny nose, itching of the nose or throat and itchy, sneezing, watery eyes; also temporarily relieves runny nose and sneezing due to the common cold.

Antihistamine: each 25 mg pill packs a powerful dose of allergy-fighting medicine. Mini-tabs are easy to swallow; these small tablets offer big relief. Active ingredient: amazon basic care allergy Relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets. Nighttime allergy relief: Amazon Basic Care Complete Allergy Medicine calms your sneezing so you can rest.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height1.88 Inches
Length1.81 Inches
Weight0 Pounds
Width3.44 Inches

4. Safrel

#ad

Indoor & Outdoor Allergies, Safrel Allergy Relief Medicine Diphenhydramine HCl 25 mg 1000 Tablets, Itchy Eyes and Throat | Seasonal, Hay Fever, Runny Nose, Antihistamine | Relieves Sneezing

#ad
Safrel #ad - Effective: this powerful antihistamine contains 25 mg of Diphenhydramine HCl in each anti-allergy tablet and effectively treats indoor allergies caused by dust, as well as outdoor allergies caused by tree pollen, mold, weeds, and pet dander, and grasses.

Provides allergy relief: this allergy relief medicine relieves symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes. Add to cart and click Buy now. Children under 6 years of age: do not use this product children under 6 years of age. Relieves symptoms of common cold: This allergy relief medicine helps to reduce sneezing and itchy noses and throats.

Children 6 to under 12 years: 1 caplet. Compare safrel Allergy Relief to the active ingredient of Benadryl. Active ingredient: the active ingredient in this product is Diphenhydramine HCl, an antihistamine approved for the treatment of allergies and cold symptoms. Adults & children 12 years and over: 1 to 2 caplets.
BrandSafrel #ad
ManufacturerSafrel Pharamceuticals #ad
Height4 Inches
Length2 Inches
Width2 Inches
Part Number009-01

5. ValuMeds

#ad

Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, Sneezing, Runny Nose, ValuMeds Allergy Medicine 600 Tablets Antihistamine

#ad
ValuMeds #ad - Clear, healthy eyes – reduce the dry, dander, itchy eyes and redness caused by pollen, and seasonal allergies for true clarity. Avoid driving after use.

Relieve common cold symptoms – This anti-allergy medicine for kids and adults also helps reduce sneezing and itchy noses and throats. Rest better – diphenhydramine hcl can cause drowsiness which can help your body relax for a better night’s rest. Please read package for more details on proper use and dosage. Breathe a little easier – a powerful antihistamine, our formula helps control coughs and runny noses for clearer, healthier breathing. Use as directed – these hcl antihistamine tablets should always be used as directed.
BrandValuMeds #ad
ManufacturerElysium Pharmaceuticals Ltd. #ad
Part Number60535-2
ModelCSAVBLK;ASD;LF

6. Benadryl

#ad

Diphenhydramine HCl 25 mg, Red, 48 Count, Benadryl Ultratabs Antihistamine Allergy Relief Tablets

#ad
Benadryl #ad - Active ingredient, diphenhydramine HCl, provides relief for hay fever or other upper respiratory allergy symptoms and cold symptoms like sneezing and runny nose.

Works when you need it most with an allergy medicine in small, convenient antihistamine tablets that put your allergies to rest. Provides allergy medicine for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose. 48-count pack of benadryl ultratabs antihistamine Allergy Relief Tablets each containing 25 mg of the antihistamine diphenhydramine HCl for allergy relief that works when you need it most. Allergy medicine tablets for multi-symptom allergy relief intended to be used by adults and children ages six and up for relief of both indoor and outdoor allergies.
BrandBenadryl #ad
ManufacturerBenadryl #ad
Height1.1 Inches
Length3.6 Inches
Weight0.05 Pounds
Width4 Inches
Part Number31254717136
Model31254717136

7. Safrel

#ad

Safrel Allergy Relief Medicine 600 Minitabs Diphenhydramine HCl 25 mg | Compare to Active Ingredient of Benadryl® Allergy Antihistamine Tablets | for Seasonal or Indoor & Outdoor Allergies

#ad
Safrel #ad - The antihistamine response may naturally cause drowsiness in both adults and kids, so it is often taken in the evening or before bed to help you fall asleep faster and stay asleep. Easy to swallow tablet. Our 600 count bottle is the perfect size for families or people who suffer from chronic indoor and outdoor allergies.

Better breathing - diphenhydramine hcl helps reduce and relieve congestion of your nose, sinus and throat to help you breathe better and deeper. You don't have to suffer through allergy symptoms another day longer. 100% satisfaction guarantee - we know you and your family will love the ultimate convenience of our 600 count bulk savings bottle. The antihistamine effects of this over the counter medication can help reduce the symptoms of the common cold like a runny nose, coughing or sneezing.

Join thousands of allergy symptom free customers. Click add-to-Cart Today! That's why we back up each tamper proof bottle with our 100% Satisfaction Guarantee. Itchy eyes can negatively affect your vision, pollen, puffy, hair, red or watery eyes typically caused by pet dander, focus and even work performance. Itchy eye relief - experience fast relief from itchy, dust and hay fever. Bulk savings bottle - stop worrying about constant refills or late night allergy attacks with no pills on hand.
BrandSafrel #ad
ManufacturerSafrel Pharmaceuticals #ad
Height3.5 Inches
Length2 Inches
Width2 Inches
Part Number009-06

8. GENCARE GENERIC HEALTHCARE

#ad

Sneezing, GenCare, Allergy Relief Medicine | Antihistamine Diphenhydramine HCl 25mg 600 Tablets Per Bottle Value Pack | Relieve for Itchy Eyes, Runny Nose | Seasonal or Indoor & Outdoor Allergies

#ad
GENCARE GENERIC HEALTHCARE #ad - That's why we back up each tamper proof bottle with our 100% Satisfaction Guarantee. Itchy eye relief - experience fast relief from itchy, red or watery eyes typically caused by pet dander, puffy, pollen, dust and hay fever. Join thousands of allergy symptom free customers. Click add-to-Cart Today! The antihistamine effects of this over the counter medication can help reduce the symptoms of the common cold like a runny nose, coughing or sneezing.

Better breathing - diphenhydramine hcl helps reduce and relieve congestion of your nose, sinus and throat to help you breathe better and deeper. Easy to swallow tablet. More restful sleep - allergy symptoms can make your whole day miserable, but they can also affect your sleep. You don't have to suffer through allergy symptoms another day longer. 100% satisfaction guarantee - we know you and your family will love the ultimate convenience of our 600 count bulk savings bottle.

Bulk savings bottle - stop worrying about constant refills or late night allergy attacks with no pills on hand. The antihistamine response may naturally cause drowsiness in both adults and kids, so it is often taken in the evening or before bed to help you fall asleep faster and stay asleep. Itchy eyes can negatively affect your vision, hair, focus and even work performance. Our 600 count bottle is the perfect size for families or people who suffer from chronic indoor and outdoor allergies.
BrandGENCARE GENERIC HEALTHCARE #ad
ManufacturerGENCARE GENERIC HEALTHCARE #ad
Height5 Inches
Length2.5 Inches
Width2.5 Inches
Part NumberEB-002

9. Benadryl

#ad

Diphenhydramine HCl 25mg, Benadryl Ultratabs Antihistamine Allergy Relief Tablets, 100 ct

#ad
Benadryl #ad - Running Nose. Itchy Throat. Allergy medicine tablets for multi-symptom allergy relief intended to be used by adults and children ages six and up for relief of both indoor and outdoor allergies.

100-count pack of benadryl ultratabs antihistamine Allergy Relief Tablets each containing 25 mg of the antihistamine diphenhydramine HCl for allergy relief that works when you need it most. Active ingredient, diphenhydramine HCl, provides relief for hay fever or other upper respiratory allergy symptoms and cold symptoms like sneezing and runny nose. Effective allergy Relief When You Need It! Sneezing. Watery Eyes. Provides allergy medicine for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose. Works when you need it most with an allergy medicine in small, convenient antihistamine tablets that put your allergies to rest.
BrandBenadryl #ad
ManufacturerJohnson & Johnson #ad
Height1.75 Inches
Length1.69 Inches
Weight0.1 Pounds
Width3.31 Inches
Part NumberJJ-2306
Model300450170149 1/9

10. Good Sense

#ad

100 Count, GoodSense Allergy Relief Diphenhydramine HCl 25 mg, Antihistamine Tablets for Symptoms Due to Hay Fever and Upper Respiratory Allergies

#ad
Good Sense #ad - Mini-tabs are easy to swallow; these small tablets offer big relief. Active ingredient: goodsense allergy relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets.

Nighttime allergy relief: GoodSense Complete Allergy Medicine calms your sneezing so you can rest. Antihistamine: each 25 mg pill packs a powerful dose of allergy-fighting medicine. Multi-symptom relief: one dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes; also temporarily relieves runny nose and sneezing due to the common cold.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height3.25 Inches
Length1.69 Inches
Weight0.23 Pounds
Width1.62 Inches
Part Number070030132644-1